# SDR SWAA2022051801120

- Difficulty date: April 29, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 20,171 hours, 9,421 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Lh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT LBL8; WL167.68 / REMOVED DAMAGED SECTION OF BS663 LH VAPOR BARRIER UPPER ATTACH ANGLE FROM LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.PERFORM A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA IAW SRM 57-10-10-2R-5. ACCOMPLISHED A DVI THE REPAIR AREA AND UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5 STEP 4.D. NO DAMAGE FOUND WITHIN THE REPAIR AREA;VERIFIED MEASUREMENT TABLE;PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE IAW SRM 57-10-10-2R-5. APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS663 LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.INSTALLED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.8 IAW SRM 57-10-10-2R-5.
